Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 6

Loose edges and factorization theorems
Janusz Gwoździewicz, Beata Gryszka and Bernd Schober.
Proc. Amer. Math. Soc. 149 (2021), 2265-2278
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246781
Time analyticity of solutions to the heat equation on graphs
Fengwen Han, Bobo Hua and Lili Wang.
Proc. Amer. Math. Soc. 149 (2021), 2279-2290
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246782
$q$-Deformation of the Kac-Sylvester tridiagonal matrix
J. F. van Diejen.
Proc. Amer. Math. Soc. 149 (2021), 2291-2304
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246783
Non-split linear sharply 2-transitive groups
Yair Glasner and Dennis D. Gulko.
Proc. Amer. Math. Soc. 149 (2021), 2305-2317
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246784
A symmetric function generalization of the Zeilberger–Bressoud $q$-Dyson theorem
Yue Zhou.
Proc. Amer. Math. Soc. 149 (2021), 2319-2331
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246785
Positive solutions for large random linear systems
Pierre Bizeul and Jamal Najim.
Proc. Amer. Math. Soc. 149 (2021), 2333-2348
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246786
The Farrell–Jones conjecture for normally poly-free groups
Benjamin Brück, Dawid Kielak and Xiaolei Wu.
Proc. Amer. Math. Soc. 149 (2021), 2349-2356
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246787
Comparing the density of $D_4$ and $S_4$ quartic extensions of number fields
Matthew Friedrichsen and Daniel Keliher.
Proc. Amer. Math. Soc. 149 (2021), 2357-2369
Abstract, references and article information
Full-text PDF
MathSciNet review: 4246788
An improved lower bound on multicolor Ramsey numbers
Yuval Wigderson.
Proc. Amer. Math. Soc. 149 (2021), 2371-2374
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246789
Four exponentials conjecture of Drinfeld modules
Mao-Sheng Li.
Proc. Amer. Math. Soc. 149 (2021), 2375-2380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246790
A conjecture of Watkins for quadratic twists
Jose A. Esparza-Lozano and Hector Pasten.
Proc. Amer. Math. Soc. 149 (2021), 2381-2385
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246791
On the homology of the commutator subgroup of the pure braid group
Andrea Bianchi.
Proc. Amer. Math. Soc. 149 (2021), 2387-2401
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246792
On the Northcott property and local degrees
S. Checcoli and A. Fehm.
Proc. Amer. Math. Soc. 149 (2021), 2403-2414
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246793
Infinite-step stationarity of rotor walk and the wired spanning forest
Swee Hong Chan.
Proc. Amer. Math. Soc. 149 (2021), 2415-2428
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246794
Cycles, cocycles, and duality on tropical manifolds
Andreas Gross and Farbod Shokrieh.
Proc. Amer. Math. Soc. 149 (2021), 2429-2444
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246795
Crystallographic multiwavelets in $L^2(\mathbb {R}^d)$
Ursula Molter and Alejandro Quintero.
Proc. Amer. Math. Soc. 149 (2021), 2445-2460
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246796
Instability of periodic orbits by Conley–Zehnder index theory
Yanxia Deng and Zhihong Xia.
Proc. Amer. Math. Soc. 149 (2021), 2461-2472
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246797
Strict $2$-convexity of convex solutions to the quadratic Hessian equation
Connor Mooney.
Proc. Amer. Math. Soc. 149 (2021), 2473-2477
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246798
Interior $C^2$ estimate for Monge-Ampère equation in dimension two
Jiakun Liu.
Proc. Amer. Math. Soc. 149 (2021), 2479-2486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246799
Shears for quasisymmetric maps
Dragomir Šarić.
Proc. Amer. Math. Soc. 149 (2021), 2487-2499
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246800
Local mixing on abelian covers of hyperbolic surfaces with cusps
Wenyu Pan.
Proc. Amer. Math. Soc. 149 (2021), 2501-2514
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246801
Hardy’s inequalities in finite dimensional Hilbert spaces
Dimitar K. Dimitrov, Ivan Gadjev, Geno Nikolov and Rumen Uluchev.
Proc. Amer. Math. Soc. 149 (2021), 2515-2529
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246802
Convexification of super weakly compact sets and measure of super weak noncompactness
Kun Tu.
Proc. Amer. Math. Soc. 149 (2021), 2531-2538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246803
Fiber Julia sets of polynomial skew products with super-saddle fixed points
Shizuo Nakane.
Proc. Amer. Math. Soc. 149 (2021), 2539-2550
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246804
Residual finiteness for central pushouts
Alexandru Chirvasitu.
Proc. Amer. Math. Soc. 149 (2021), 2551-2559
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246805
Fine’s function and partial theta function
Heng Huat Chan, Song Heng Chan, Kuo-Jye Chen and Sen-Shan Huang.
Proc. Amer. Math. Soc. 149 (2021), 2561-2572
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246806
Uniform local amenability implies Property A
Gábor Elek.
Proc. Amer. Math. Soc. 149 (2021), 2573-2577
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246807
The diametral strong diameter 2 property of Banach spaces is the same as the Daugavet property
Vladimir Kadets.
Proc. Amer. Math. Soc. 149 (2021), 2579-2582
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246808
If not distinguished, is $C_{p}\left ( X\right )$ even close?
J. C. Ferrando and Stephen A. Saxon.
Proc. Amer. Math. Soc. 149 (2021), 2583-2596
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246809
On the existence and uniqueness of weak solutions to time-fractional elliptic equations with time-dependent variable coefficients
Hoang The Tuan.
Proc. Amer. Math. Soc. 149 (2021), 2597-2608
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246810
Geometric Newton inequalities
James M. Ni.
Proc. Amer. Math. Soc. 149 (2021), 2609-2623
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246811
The conic geometry of rectangles inscribed in lines
Bruce Olberding and Elaine A. Walker.
Proc. Amer. Math. Soc. 149 (2021), 2625-2638
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246812
On superstability in the class of flat modules and perfect rings
Marcos Mazari-Armida.
Proc. Amer. Math. Soc. 149 (2021), 2639-2654
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246813
Discrete subsets in topological groups and countable extremally disconnected groups
Evgenii Reznichenko and Ol’ga Sipacheva.
Proc. Amer. Math. Soc. 149 (2021), 2655-2668
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246814
On minimal manifolds
Jan P. Boroński and George Kozlowski.
Proc. Amer. Math. Soc. 149 (2021), 2669-2672
Abstract, references and article information
Full-text PDF
MathSciNet review: 4246815
Nonembeddability of persistence diagrams with $p>2$ Wasserstein metric
Alexander Wagner.
Proc. Amer. Math. Soc. 149 (2021), 2673-2677
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246816
Free minimal actions of solvable Lie groups which are not affable
Fernando Alcalde Cuesta, Álvaro Lozano Rojo and Matilde Martínez.
Proc. Amer. Math. Soc. 149 (2021), 2679-2691
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246817
The space of persistence diagrams on $n$ points coarsely embeds into Hilbert space
Atish Mitra and Žiga Virk.
Proc. Amer. Math. Soc. 149 (2021), 2693-2703
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246818
Nonexistence of NNSC fill-ins with large mean curvature
Pengzi Miao.
Proc. Amer. Math. Soc. 149 (2021), 2705-2709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4246819